MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 22 MM +4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 22 MM +4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 71342204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a hip revision surgery was performed due to dislocation.The head and liner were replaced during the surgery.The surgeon stated the patient was non-compliant with the post-op recovery plan.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
OXINIUM FEM HD 12/14 22 MM +4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6788985
Report Number1020279-2017-00620
Device Sequence Number18857067
Product Code LZO
UDI-Device Identifier03596010488879
UDI-Public03596010488879
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number71342204
Device Lot Number16GM13411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LINER 71339158/15MM07383
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;